# SDR AU961203

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7414 · Magneto/Distributor
- Part: Support
- Part number: M3004
- Condition: Damaged
- Location: Distributor Gear
- Component: Slick, 4251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR GEAR BEARING SUPPORT DAMAGED - FOUND DURING  INSPECTION IAW AD/ELEC/46 - INTERNAL DAMAGE TO MAGNETO
